Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 78, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 14, 2012, 10:59 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2012, 10:59 PM CDT (03:59 UTC)
- Expired
- Oct 15, 2012, 1:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
281 WHUS73 KMKX 150359 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1059 PM CDT SUN OCT 14 2012 ...BRISK NORTHWEST WINDS TONIGHT THROUGH MONDAY MORNING... .STRONG LOW PRESSURE WILL CONTINUE TO MOVE AWAY FROM THE AREA OVERNIGHT. A TIGHT PRESSURE GRADIENT WILL LINGER OVER THE LAKE MICHIGAN WATERS...BRINGING GUSTY NORTHWEST WINDS TONIGHT THROUGH MONDAY MORNING. THE WINDS WILL DIMINISH BY EARLY MONDAY AFTERNOON AS HIGH PRESSURE MOVES IN. LMZ643>646-151200- /O.CAN.KMKX.GL.W.0015.000000T0000Z-121015T0600Z/ /O.NEW.KMKX.SC.Y.0078.121015T0359Z-121015T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1059 PM CDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS OVERNIGHT. WINDS DIMINISHING TO 10 TO 20 KNOTS BY MONDAY AFTERNOON. * WAVES: 3 TO 6 FEET TONIGHT INTO MONDAY MORNING...GRADUALLY DIMINISHING BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
3 follow-up statements
608 WHUS73 KMKX 150846 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 AM CDT MON OCT 15 2012 ...BRISK NORTHWEST WINDS TONIGHT THROUGH MONDAY MORNING... .THE TIGHT PRESSURE GRADIENT LINGERING OVER THE LAKE MICHIGAN WATERS...BEHIND DEPARTING DEEP LOW PRESSURE OVER LAKE HURON...WILL SLACKEN AS THE LOW CONTINUES TO PULL AWAY. GUSTY NORTHWEST WINDS WILL DIMINISH BY EARLY THIS AFTERNOON AS HIGH PRESSURE MOVES IN. LMZ643>646-151500- /O.CON.KMKX.SC.Y.0078.000000T0000Z-121015T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 346 AM CDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTHWEST 10 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS THIS MORNING...DIMINISHING TO 10 TO 15 KNOTS BY EARLY AFTERNOON. * WAVES: 3 TO 5 FEET...GRADUALLY DIMINISHING BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
134 WHUS73 KMKX 150850 CCA MWWMKX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 AM CDT MON OCT 15 2012 ...BRISK NORTHWEST WINDS DIMINISHING THROUGH THE MORNING... .THE TIGHT PRESSURE GRADIENT LINGERING OVER THE LAKE MICHIGAN WATERS...BEHIND DEPARTING DEEP LOW PRESSURE OVER LAKE HURON...WILL SLACKEN AS THE LOW CONTINUES TO PULL AWAY. GUSTY NORTHWEST WINDS WILL DIMINISH BY EARLY THIS AFTERNOON AS HIGH PRESSURE MOVES IN. LMZ643>646-151515- /O.CON.KMKX.SC.Y.0078.000000T0000Z-121015T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 348 AM CDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTHWEST 10 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS THIS MORNING...DIMINISHING TO 10 TO 15 KNOTS BY EARLY AFTERNOON. * WAVES: 3 TO 5 FEET...GRADUALLY DIMINISHING BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CORRECTED HEADLINE WORDING REM WWW.WEATHER.GOV/MKX
444 WHUS73 KMKX 151433 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 933 AM CDT MON OCT 15 2012 ...BRISK NORTHWEST WINDS AND HIGH WAVES DIMINISHING THROUGH THE MORNING... .THE TIGHT PRESSURE GRADIENT LINGERING OVER THE LAKE MICHIGAN WATERS...BEHIND DEPARTING DEEP LOW PRESSURE OVER LAKE HURON...WILL WEAKEN AS THE LOW CONTINUES TO PULL AWAY. GUSTY NORTHWEST WINDS AND HIGH WAVES TOWARD THE OPEN WATERS WILL DIMINISH BY EARLY THIS AFTERNOON...AS HIGH PRESSURE MOVES IN. LMZ643>646-151800- /O.CON.KMKX.SC.Y.0078.000000T0000Z-121015T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 933 AM CDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTHWEST 10 TO 20 KNOTS...WITH SOME GUSTS TO 25 KNOTS LATE THIS MORNING...DIMINISHING TO 10 TO 15 KNOTS BY EARLY AFTERNOON. * WAVES: 3 TO 5 FEET...MAINLY TOWARD OPEN WATER...SUBSIDING TO 2 TO 4 FEET BY EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 9:03 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Oct 14, 9:03 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 903 PM CDT SUN OCT 14 2012 .UPDATE... THINGS HAVE SHUT DOWN PRETTY QUICK THIS EVENING AS THE UPPER LOW LIFTS TO THE NORTHEAST. JUST SOME LIGHT RAIN OR SPRINKLES LINGERING ACROSS OUR NORTHEAST...NORTH OF MILWAUKEE. THIS WILL PUSH EAST BY 10 PM. CLOUDS ARE HANGING BACK...JUST REACHING WESTERN LAFAYETTE/IOWA/SAUK COUNTIES AT MID EVENING. THIS CLEARING WILL LIKELY TAKE ABOUT 4-6 HOURS TO PUSH THROUGH THE REMAINDER OF SOUTHERN WISCONSIN. THIS IS A LOWER DECK...BUT WE COULD STILL SEE SOME MID/HIGH CLOUDS STREAM THROUGH UNTIL THE CYCLONIC FLOW NEUTRALIZES BY MID MORNING ON MONDAY. && .AVIATION/06Z TAFS/... EXPECT MVFR CIGS TO GRADUALLY CLEAR OUT OF SOUTHERN WISCONSIN OVER THE NEXT 4-6 HOURS. THE BACK EDGE OF THE LOWER CLOUDS SHOULD REACH KMSN BETWEEN 05-06Z AND THE KMKE AREA BY 08-09Z. NORTHWEST WINDS WILL ALSO GRADUALLY WEAKEN AS THE PRESSURE GRADIENT VERY SLOWLY RELAXES. .MARINE... WILL CONTINUE THE GALE WARNING UNTIL 06Z. SHORE OBS ARE BELOW GALE FORCE...BUT THE SOUTH LAKE BUOY IS GUSTING TO 37KTS SUGGESTING GALE FORCE WINDS STILL POSSIBLE OVER THE NEARSHORE WATERS. AT 06Z...WILL REPLACE THE GALE WARNING WITH A SMALL CRAFT ADVISORY THAT WOULD STRETCH THROUGH ABOUT 9AM MONDAY. && .PREV DISCUSSION... /ISSUED 327 PM CDT SUN OCT 14 2012/ SHORT TERM... TONIGHT AND MONDAY...FORECAST CONFIDENCE IS HIGH. STRONG UPPER LEVEL LOW OVER NORTH CENTRAL ILLINOIS IS COMBINING WITH COUPLED UPPER LEVEL JET DIVERGENCE...CYCLONIC VORTICITY ADVECTION AT 500MB AND LOW TO MID LEVEL FRONTOGENESIS RESPONSE TO PRODUCE AREA OF RAIN OVER THE REGION. THE RAIN WILL CONTINUE PIVOT AROUND THE UPPER LOW AND SLIDE EAST ACROSS THE FORECAST AREA THROUGH THE REST OF THE AFTERNOON...EXITING THE FAR EASTERN COUNTIES BY EARLY THIS EVENING. TOTAL RAINFALL AMOUNTS FOR THIS ENTIRE RAIN EVENT SHOULD BE IN THE 1.50 TO 3.50 INCH RANGE...HIGHEST IN THE FAR NORTHERN COUNTIES. HIGHEST RAINFALL REPORT SO FAR FOR THIS EVENT WAS 3.90 INCHES NEAR BERLIN IN NORTHERN GREEN LAKE COUNTY. ELONGATED SURFACE LOW HAS PUSHED NORTHEAST INTO WESTERN LOWER MICHIGAN...WITH TRAILING COLD FRONT EXTENDING SOUTHWEST THROUGH MILWAUKEE TO MONROE. COLD FRONT WILL EXIT THE SOUTHEAST COUNTIES BY 00Z MONDAY. WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT...AND GUST TO 30 KNOTS LATE THIS AFTERNOON AND EARLY THIS EVENING...AS PRESSURE GRADIENT TIGHTENS. COLD AIR ADVECTION WILL BRING COOLER AND DRIER AIRMASS INTO THE REGION TONIGHT...HELPING TO GRADUALLY MIX OUT THE CLOUDS. TEMPERATURES WILL FALL INTO THE 30S ACROSS MOST OF THE AREA...AROUND 40 LAKESIDE. MOSTLY SUNNY SKIES ARE EXPECTED MONDAY...AS HIGH PRESSURE MOVES SOUTH OF THE AREA. COOL HIGHS IN THE MID 50S TO AROUND 60 ARE EXPECTED. MONDAY NIGHT THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM HIGH PRESSURE WILL LINGER MON EVENING...THEN SHIFT EWD AS A SHORTWAVE TROUGH AND SFC TROUGH APPROACHES FROM THE NRN PLAINS. TEMPS SHOULD COOL DOWN TO SEASONAL NORMALS BEFORE CLOUDS INCREASE DURING THE EARLY MORNING HOURS ON TUE AND LGT SLY WINDS DEVELOP. SLY WINDS AND WARM ADVECTION FOR TUE WITH A MID LEVEL CLOUD DECK IN PLACE. MOST FOCUSED 925-850 MB Q-VECTOR CONVERGENCE AND FRONTOGENESIS WILL FOCUS OVER NRN AND CENTRAL WI. LOW LEVELS REMAIN DRY OVER SRN WI BUT DID GO WITH A SLIGHT CHANCE OF SHOWERS IN THE FAR NRN CWA. WARM ADVECTION WILL BOOST HIGHS WELL INTO THE 60S. FOR TUE NT THROUGH WED NT A 100 KT JET STREAM MOVING SEWD FROM THE PACIFIC NW WILL REACH THE CENTRAL AND SRN GREAT PLAINS CARVING OUT A LARGE POLAR TROUGH OVER THE CENTRAL USA. A N-S SFC TROUGH/COLD FRONT WILL MOVE FROM SRN CANADA AND THE GREAT PLAINS TO MN/WI SWD TO THE MID MS RIVER VALLEY BY 00Z THU. THE CONSENSUS OF MODELS DEVELOP A N-S BAND OF MDT RAINFALL WITH THE FROPA. CHANCES INCREASE BY WED AFTERNOON WITH LIKELY POPS WED NT INCLUDING THE POTENTIAL FOR THUNDER. HIGH TEMPS WED COULD REACH 70F IN ERN WI BEFORE CLOUDS INCREASE. LONG TERM... THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE LOW TO MEDIUM THE LARGE POLAR TROUGH AND CYCLOGENESIS/OCCLUSION WILL LIKELY OCCUR OVER THE UPPER MS RIVER VALLEY AND WESTERN GREAT LAKES DURING THIS PERIOD. THIS WILL BRING A COOL AND WET PERIOD BUT TIMING AND LOCATION OF PCPN IS UNCERTAIN. OCCLUDED SYSTEM SHOULD EXIT THE REGION FOR THE WEEKEND BUT SMALL POPS CONTINUE DUE TO UNCERTAINTY AND POSSIBLY MORE SHORTWAVE TROUGHS ARRIVING WITHIN WNWLY FLOW. AVIATION/00Z TAFS/... MADISON WILL SEE THE RAIN LINGER THROUGH THE REST OF THE AFTERNOON...WITH MVFR/IFR CEILINGS AND VISIBILITIES. THE RAIN SHOULD MOVE OUT OF MADISON BY 00Z MONDAY. GUSTY NORTHWEST WINDS UP TO 30 KNOTS ARE EXPECTED THROUGH THE LATE AFTERNOON AND EARLY EVENING. THE EASTERN TAF SITES SHOULD SEE THE MVFR/IFR CEILINGS AND VFR/MVFR VISIBILITIES MOVE IN WITH THE BAND OF RAIN THROUGH THE LATE AFTERNOON AND EARLY EVENING. THIS AREA WILL ALSO SEE GUSTY SOUTHWEST WINDS UP TO 30 KNOTS DURING THIS TIME. THE RAIN SHOULD MOVE OUT BY 03Z MONDAY. GUSTY NORTHWEST WINDS WILL LINGER THROUGH THE REST OF THE NIGHT ACROSS TAF SITES...SLOWLY DECREASING IN MAGNITUDE. MVFR CEILINGS SHOULD MIX OUT DURING THE EVENING...WITH VFR CONDITIONS EXPECTED BY 06Z MONDAY. VFR CONDITIONS WILL THEN LAST THROUGH MONDAY...WITH GRADUALLY WEAKENING NORTHWEST WINDS. MARINE... SMALL CRAFT ADVISORY REMAINS IN EFFECT SOUTH OF PORT WASHINGTON UNTIL 23Z SUNDAY...WITH A GALE WARNING IN EFFECT NORTH OF PORT WASHINGTON UNTIL 06Z MONDAY. TIGHTENING PRESSURE GRADIENT AND MIXING BEHIND THE COLD FRONT WILL ALLOW NORTHWEST WINDS TO FREQUENTLY GUST TO 35 KNOT GALES NORTH OF PORT WASHINGTON...THEN SPREADING SOUTH THROUGH THE REST OF THE NEARSHORE WATERS BY 23Z SUNDAY. THESE CONDITIONS WILL LINGER THROUGH 06Z MONDAY...BEFORE SLOWLY DECREASING THROUGH THE REST OF THE NIGHT...AS THE PRESSURE GRADIENT WEAKENS. THUS...THE GALE WARNING WILL BEGIN BY 00Z MONDAY SOUTH OF PORT WASHINGTON...LASTING THROUGH 06Z MONDAY. SUBSEQUENT HIGH WAVES ARE EXPECTED TONIGHT INTO MONDAY...HIGHEST TOWARD THE OPEN WATERS. A SMALL CRAFT ADVISORY WILL BE NEEDED AFTER THE GALE WARNING EXPIRATION LATER TONIGHT INTO MONDAY...AS WINDS SLOWLY DECREASE AND HIGH WAVES LINGER. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WARNING UNTIL 1 AM CDT MONDAY FOR LMZ643>646. && UPDATE...DAVIS TONIGHT/MONDAY AND AVIATION/MARINE...WOOD MONDAY NIGHT THROUGH SUNDAY...GEHRING
Hazardous weather outlook, Oct 14, 6:45 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 645 PM CDT SUN OCT 14 2012 WIZ046-047-051-052-056>060-062>072-151000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 645 PM CDT SUN OCT 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE ARE CHANCES FOR THUNDERSTORMS WEDNESDAY NIGHT AS A STRONG COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ643>646-151000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 645 PM CDT SUN OCT 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT THIS EVENING DUE TO BRISK NORTHWEST WINDS IN THE WAKE OF STRONG LOW PRESSURE MOVING AWAY ACROSS MICHIGAN. A SMALL CRAFT ADVISORY WILL THEN BE NEEDED DURING THE OVERNIGHT AS THE WIND GUSTS FALL BELOW GALE FORCE BUT WILL STILL BE BRISK AND GUSTY. HIGH WAVES WILL PREVAIL TOWARD THE OPEN WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SMALL CRAFT ADVISORY WILL LIKELY BE IN EFFECT ON MONDAY FOR CONTINUED BRISK NORTH TO NORTHWEST WINDS BEHIND THE LOW. THE WINDS AND WAVES WILL WEAKEN LATER IN THE AFTERNOON. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Oct 14, 9:30 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 PM CDT SUN OCT 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HEAVY RAIN 3 S BERLIN 43.93N 88.95W
10/14/2012 M4.25 INCH GREEN LAKE WI TRAINED SPOTTER
4.25 INCHES IS THE STORM TOTAL FOR THE EVENT
&&
SDAVISLocal storm report, Oct 14, 10:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1042 PM CDT SUN OCT 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM HEAVY RAIN 1 ENE WAUKESHA AIRPORT 43.05N 88.21W
10/14/2012 M3.00 INCH WAUKESHA WI TRAINED SPOTTER
3.0 INCHES IS THE STORM TOTAL FOR THE EVENT
&&
SDAVISThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 3:32 PM CDT | Small Craft Advisory | MKX | 4 days |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.